MSD DEGGENDORF MFG CLYDESDALE PTC¿ SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Back to Search Results |
| Model Number |
4986045 |
| Medical Device Problem Code |
Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: part#: 4986045, lot#: 90mj visual and microscopic examination identified the threads of the inserter interface to be stripped off, with evidence of deformation on the face of the implant or hole diameter.The nose of the implant as witness marks in the center.The above observations are consistent with significant impact during attempted assembly.This regulatory report is being submitted due to retrospective review through capa: 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy for degenerative scoliosis.Levels implanted: l2/3 (successfully installed), l3/4 (successfully installed), l4/5 (successfully installed after addressing the issue) it was reported that the surgeon felt strange when inserting the olif cage, and when intravitreal insertion was stopped, the inserter's cage grasp was loose.The surgeon was asked to re-tighten the cage, but still felt it was loose, so it was replaced with a new one.It seems that no particular slack was felt when the cage was attached to the inserter.When the cage was inserted.Hammering was performed and insertion was attempted; however, it was difficult to get into the intervertebral space, so when it was checked outside the surgical field, he said that loosening was felt even after re-tightening the inserter.There was no patient symptom reported.There were no further complications reported regarding the event.